# SDR DALA2025081306063

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 60,886 hours, 31,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPLACEMENT PANEL 192FB TO BE DAMAGED/DELAMINATING, FWD INBD CORNER.   COMPLIED WITH ER/A 628505-14.
